# SDR AU960707

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Wing Le Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING LEADING EDGE RIB 'T' AT STN 269.298 CORRODED ON THE  BOTTOM FLANGE - FURTHER INVESTIGATION FOUND A SECTION OF THE CHORD APPROXIMATELY 152.4MM (6IN) FROM THE WING FRONT SPAR AND APPROXIMATELY 50.8MM (2IN) IN LENGTH COMPLETELY CORRODED AWAY
